# SDR MASA200500789

- Difficulty date: October 10, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 9,199 hours, 8,826 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Rt Emer Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2738 CLT.  RT OVERWING EMERGENCY LIGHT INOPERATIVE.   MAINTENANCE RELAMPED LIGHT.
